MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK

EMBECTA MEDICAL I LLC BD SAFETYGLIDE; SYRINGE, ANTISTICK
Catalog Number 305950
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe alrg sftygld 1ml w/ndl 27x1/2 rb safety mechanism was difficult to activate.Verbatim: complaint via phone.Pir attached case description: syringe alrg sftygld 1ml, the safety device on it does not slide, does not go forward - customer has 2 boxes of these and wants to know what could be done.Product name: syringe alrg sftygld 1ml w/ndl 27x1/2 rb product or ref#: (b)(4) lot#: 5097080 the exact date was when they opened up the new product.4/23/26.They did open other trays in both cs¿s with same lot # and same problem with the safety portion not sliding down.I¿ll have the customer return some trays for you to investigate etc.Once its noticed that is defective, do we pick up the entire product and send to you for credit back to mckesson or will 2cs be sent to the customer directly free of charge as a replacement? is there was any harm or impact to the patient/health care provider.No harm just need the credit for 2 cs.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD SAFETYGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
EMBECTA MEDICAL I LLC
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25173855
Report Number2243072-2026-00383
Device Sequence Number21380148
Product Code MEG
UDI-Device Identifier30382903059509
UDI-Public(01)30382903059509
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305950
Device Lot Number5097080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown